José Ayala - Curriculum Vitae







 

José Ayala Hoffmann


 

Contact Information

 

Facultad de Ingeniería
Universidad de Tarapacá
Iquique, Chile

 

Research Interests

 

Differential and computational geometry, low dimensional topology and dynamics.

 

Education

 

University of Melbourne, Parkvile, VIC Australia.
Ph.D. in Mathematics, March 2014.
Advisor: Hyam Rubinstein.
Dissertation Topic: Classification of the homotopy classes and minimal length elements in spaces of bounded curvature paths.

Iowa State University, Ames, Iowa USA.
M.Sc. in Mathematics, July 2007.
Advisor: Wolfgang Kliemann.
Thesis Topic: Global behavior of graph dynamics with applications to Markov chains.

Universidad Católica del Norte, Antofagasta, Chile.
B.S. in Mathematics, March 2005.
Advisor: Wolfgang Kliemann.
Thesis Topic: Dynamical systems in the real projective space.

 

Publications and Preprints

 

1. J. Ayala. Length minimising bounded curvature paths in homotopy classes. Topology and its Applications, Vol. 193, pp. 140-151, 2015, arXiv:1403.4930.

2. J. Ayala. On the topology of the spaces of curvature constrained plane curves. Accepted in Advances in Geometry, arXiv:1404.4378.

3. J. Ayala and J.H. Rubinstein. The classification of homotopy classes of bounded curvature paths. Accepted in Israel Journal of Mathematics, arXiv:1403.5314.

4. J. Ayala. Connectedness and minimal length elements in spaces of bounded curvature paths. Bulletin of the Australian Mathematical Society, Vol. 90, No 1, pp. 174-176, 2014.

5. J. Ayala and J.H. Rubinstein. Non-uniqueness of the homotopy class of bounded curvature paths. Submitted to Mathematische Zeitschrift, arXiv:1403.4911.

6. J. Ayala, D. Kirszenblat, and J.H. Rubinstein. A geometric approach to shortest bounded curvature paths. Submitted to Communications in Analysis and Geometry, arXiv:1403.4911.

7. J. Ayala and W. Kliemann. Topological dynamics of flows and semiflows associated with graphs. Submitted to Discrete and Continuous Dynamical Systems, arXiv:1501.07509.
 

 

Peer-Reviewed Conference Articles

 

1. J. Ayala-Hoffmann, M. Brazil, H. Rubinstein, D. Thomas, Extendibility and path components of admissible paths for the Dubins problem. Proceedings of Australian Control Conference, 440-444, IEEE - Institute of Electrical and Electronic Engineers, 2011.

2. J. Ayala-Hoffmann, W. Kliemann, Morse decompositions of semiflows associated with graphs. Proceedings of the 20th International Symposium on Mathematical Systems and Networks (MTNS 2012, July 9-13 2012) Melbourne, Australia.

3. J. Ayala-Hoffmann, M. Brazil, H. Rubinstein, D. Thomas, A geometric approach to shortest bounded curvature paths in surfaces of constant non-positive curvature. Proceedings of the 20th International Symposium on Mathematical Systems and Networks (MTNS 2012, July 9-13 2012) Melbourne, Australia.

 

Undergraduate Research

 

1. J. Ayala-Hoffmann, P. Corbin, K. Mc Conville, F.Colonius, W. Kliemann. Morse decompositions, attractors and chain recurrence, Proyecciones Journal of Mathematics Vol. 25, No 1, pp. 79-109, 2006.

2. V. Ayala, J. Ayala-Hoffmann, Ivan Tribuzy. Controlability of invariant control systems at uniform time, Kybernetika, Vol. 45, No 3, pp. 405-416, 2009.

 

Languages

 

Spanish, Portuguese, Italian and English.

 

References

 

Professor Hyam Rubinstein
Department of Mathematics and Statistics,
University of Melbourne,
Parkvile, VIC, Australia.

A/Professor Craig Hodgson
Department of Mathematics and Statistics,
University of Melbourne,
Parkvile, VIC, Australia.

Professor Joel Hass
Department of Mathematics,
University of California,
Davis, CA, USA.



Flag Counter